# SDR AALA202401263116

- Difficulty date: October 30, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112751202
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME UPPER JOGGLE AREA IN OPEN FASTENER HOLE #7 AT FR 16 BETWEEN S5L AND S14L. REPAIRED FRAME PER 349178.
